The Annals of Statistics

Corrections: Remarks on Bahadur Efficiency of Conditional Tests

I. V. Basawa

Full-text: Open access

Article information

Source
Ann. Statist., Volume 11, Number 1 (1983), 347.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176346088

Digital Object Identifier
doi:10.1214/aos/1176346088

Zentralblatt MATH identifier
0518.62026

JSTOR
links.jstor.org

Citation

Basawa, I. V. Corrections: Remarks on Bahadur Efficiency of Conditional Tests. Ann. Statist. 11 (1983), no. 1, 347. doi:10.1214/aos/1176346088. https://projecteuclid.org/euclid.aos/1176346088


Export citation

See also

  • Original Paper: I. V. Basawa. Remarks on Bahadur Optimality of Conditional Tests. Ann. Statist., Volume 8, Number 6 (1980), 1382--1387.